# SDR REXA2022042700697

- Difficulty date: March 29, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121
- Condition: Corroded
- Location: Bs 280-365 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS CORRODED BETWEEN FS 280 AND FS 364. TCI: 53-20-304 - REMOVED & REPLACED STRINGER & JOINT IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
